# SDR HALA2021101100153

- Difficulty date: October 11, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 23,676 hours, 3,715 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 379 FOUND CORROSION AT SEAT TRACK Y-450 FR47-FR53.2. CORRECTIVE ACTION: REPLACED AS PER AIB DWG. ALSO REF ER/A 588871-14. (1979208)
